Sur un problème de capitulation du corps $\mathbb{Q}(\sqrt{p_1p_2},i)$ dont le $2$-groupe de classes est élémentaire

Saved in:
Bibliographic Details
Main Author: Azizi, Abdelmalek (Author)
Other Authors: Zenkhini, Abdelkader (Author)
Taous, Mohammed (Author)
Format: Article
Source document: Czechoslovak Mathematical Journal , 64, no. 1 (2014), s. 11-29
Language:French
Genre/form:články
ISSN:0011-4642
Subjects:
Online Access:Online verze
Tags: Add Tag
No Tags, Be the first to tag this record!

Internet

Online verze
Status Sublibrary Description Location LCC Callnumber Old Callnumber
In storage; for loan  Place a Hold NTK collection Vol.64:No.1(2014) Closed Stack QA1 .C94 v.64 no.1 P 10174/87